# SDR CALA2023062602009

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 40,076 hours, 13,841 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 00033003
- Condition: Faulty
- Location: R Adiru
- Part time: 74,569 hours, 17,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FMC NAV STATUS IRS L  ONLY. NO FAULT LT. FO NO MAG COMP OR HDG B UG.FO TCAS FAIL. ON R ADIRU FOUND FAULT 34-21009 "ENTER HEADING" FAULT ON LAST GOOD. PERFORMED LAND VERIFY TEST PER AMM 22-11-00-700-801. ALL LEG. PER FIM 34-21 TASK 808 FAULT CLEARED AFTER HEADING IS TEST PASSED FULL CAT CAPABILITY RETAINED. PARTS USED: ENTERED. NO MAINT REQUIRED PER FIM. NO OTHER FAULTS FOUND. 60-3421-9-0001,QTY :1 REMOVED AND REPLACED R ADIRU PER AMM 34-21-01. ALL OPS CHECKS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1760096  SN OFF 3003 UNIT, ADIRU, AI  OFF 60-3421-9-0001 3003 ON 60-3421-9-0001 1449
